Alert archive / Texas / Flash Flood Warnings in 2013

Flash Flood Warning 2, NWS San Angelo, TX

May 23, 2013Tom Green County, Texas

NWS San Angelo, TX issued this flash flood warning at May 23, 2013, 11:57 PM CDT for Tom Green County, Texas. It was in force for 2 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 23, 2013, 11:57 PM CDT (04:57 UTC)
Expired
May 24, 2013, 2:00 AM CDT
In force
2 hr
Issued by
NWS San Angelo, TX
Area
Storm-based polygon
Flood severity
None

County Tom Green County, TX

The radar

The San Angelo radar (KSJT), 20 km from the middle of the area, began a volume at 05:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 24, 12:10 AM CDTFLASH FLOOD1 Nw San Angelo, TXSOUTHWEST BLVD JUST SW OF LOOP 306...ROAD FLOODED. FLOOD GAUGE SHOWED DEPTH OF 1.5 FEET.
May 24, 12:18 AM CDTFLASH FLOODSan Angelo, TXSOUTH TAYLOR AND CONCHO HIGH WATER RESCUE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 5.0 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2013-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2419 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2013-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2419 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
1953 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

256 
WGUS54 KSJT 240457
FFWSJT
TXC451-240700-
/O.NEW.KSJT.FF.W.0002.130524T0457Z-130524T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
1157 PM CDT THU MAY 23 2013

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  TOM GREEN COUNTY IN WEST CENTRAL TEXAS...

* UNTIL 200 AM CDT

* AT 1155 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED SOME     
  ROADS IN SAN ANGELO IMPASSABLE...AND MORE RAINFALL IS EXPECTED     
  OVER THE NEXT 2 HOURS.

* IMPACTS FROM THIS INTENSE RAINFALL WILL INCLUDE:
  FLOODING OF LOW LYING ROADS AND INTERSECTIONS.
  RAPID RISE OF AREA CREEKS...STREAMS...AND ARROYOS.

  WATER WILL BE HIGH AND FAST ENOUGH TO STALL VEHICLES OR WASH       
  THEM COMPLETELY OFF THE ROAD.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...CHRISTOVAL...
SAN ANGELO...CARLSBAD...GRAPE CREEK...KNICKERBOCKER...MERETA...
ORIENT...TANKERSLEY...VANCOURT...VERIBEST...WALL AND WATER VALLEY.

THIS INCLUDES THE LOW WATER CROSSINGS AT...
  JACKSON FROM KNICKERBOCKER TO S BRYANT...
  HOWARD AND WEBSTER...
  COLLEGE HILLS AND MILBROOK...
  SOUTHWEST BLVD AND LOOP 306...
  PARKWOOD AND LINDENWOOD...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS NEAR FLOOD PRONE AREAS ALONG THE RED ARROYO AT
SOUTHWEST BOULEVARD NEAR THE SOUTH LOOP... ALONG COLLEGE HILLS
BOULEVARD....ALONG SUL ROSS BOULEVARD...ALONG PULLIAM...AND AT THE
INTERSECTION OF SPAULDING AND NORTH ARCHER.

&&

LAT...LON 3152 10070 3153 10127 3155 10128 3156 10087
      3171 10086 3170 10024 3158 10023 3158 10011
      3109 10011 3109 10068

$$

REIMER
1 follow-up statement
730 
WGUS74 KSJT 240525
FFSSJT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1225 AM CDT FRI MAY 24 2013

TXC451-240700-
/O.CON.KSJT.FF.W.0002.000000T0000Z-130524T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TOM GREEN TX-
1225 AM CDT FRI MAY 24 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 AM CDT FOR TOM
GREEN COUNTY...

AT 1220 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A THUNDERSTORM 
PRODUCING FLASH FLOODING OVER THE WARNED AREA. THERE WAS A HIGH 
WATER RESCUE AT SOUTH TAYLOR AND CONCHO AVE IN SAN ANGELO.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WATER
VALLEY...ORIENT...GRAPE CREEK AND CARLSBAD

THIS INCLUDES THE LOW WATER CROSSINGS AT...
  FM 1692 CROSSING SALES BRANCH...
  FM 1692 CROSSING CONCHO RIVER...
  POST OAK CROSSING NORTH CONCHO RIVER...
  WALNUT GROVE CROSSING GRAPE CREEK...
  MARCH CROSSING EAST FORK GRAPE CREEK...
  SWAIN CROSSING RED CREEK...

LAT...LON 3152 10070 3153 10127 3155 10128 3156 10087
      3171 10086 3170 10024 3158 10023 3158 10011
      3109 10011 3109 10068

$$

REIMER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this flash flood warning went out at May 23, 11:57 PM CDT, 0 minutes earlier.

Area forecast discussion, May 23, 11:57 PM CDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
1157 PM CDT THU MAY 23 2013

.DISCUSSION...
/SEE BELOW FOR AVIATION DISCUSSION/

&&

.AVIATION...
LARGE THUNDERSTORM COMPLEX OVER MUCH OF WEST CENTRAL WILL WEAKEN
AS IT MOVES SLOWLY SOUTH. MOST TAF SITES EXCEPT KABI WILL HAVE
THUNDER WITH TEMPORARY MVFR CIGS AND VISIBILITIES THROUGH THROUGH
9Z. MVFR CIGS SHOULD DEVELOP AT ALL SITES IN RAIN COOLED BOUNDARY
LAYER...SCATTERING OUT LATE MORNING. BROUGHT IN VCTS AT 21Z FRIDAY
WITH AFTERNOON HEATING.

04
&&

.PREV DISCUSSION... /ISSUED 1005 PM CDT THU MAY 23 2013/

UPDATE...
UPDATED TO REMOVE SEVERE AND TORNADO WATCHES.

DISCUSSION...
STORMS WERE WEAKENING AT 10 PM. THERE COULD STILL BE AN ISOLATED
SEVERE STORM OVERNIGHT...BUT NOT LOOKING AT ORGANIZED SEVERE
ACTIVITY WITH LOSS OF DAYTIME HEATING. SOME LOCALIZED HEAVY RAIN
IS ALSO POSSIBLE DUE TO SLOW MOVING STORMS.

04

PREV DISCUSSION... /ISSUED 835 PM CDT THU MAY 23 2013/

UPDATE...
UPDATED TO ADD BROWN...COLEMAN..CONCHO...MCCULLOCH SAN SABA
COUNTIES INTO SVR THUNDERSTORM WATCH 214 UNTIL 10 PM..

STORM COMPLEX IN CALLAHAN AND SHACKELFORD COUNTIES CONTINUE TO MOVE
SOUTHWARD TOWARD COLEMAN AND BROWN COUNTIES...WITH EXTREME
DAMAGING WINDS.

04

PREV DISCUSSION... /ISSUED 637 PM CDT THU MAY 23 2013/

DISCUSSION...
/SEE BELOW FOR AVIATION DISCUSSION/

AVIATION...
LARGE STORM COMPLEX JUST NORTH AND NORTHWEST OF ABILENE WILL
AFFECT THE ABILENE AIRPORT BEGINNING AROUND 7 PM...WITH HIGH
WINDS CLOSE TO 50 KTS THROUGH 830 PM.

COMPLEX WILL END BEFORE AFFECTING SOUTHERN TERMINALS. MVFR CIGS
RETURN AFTER MIDNIGHT ALONG THE I-10 CORRIDOR AND DISSIPATE MID
MORNING.

04

PREV DISCUSSION... /ISSUED 312 PM CDT THU MAY 23 2013/

SHORT TERM...
OBVIOUS ISSUE IN THE SHORT TERM IS POTENTIAL FOR SEVERE WEATHER
TONIGHT. A TORNADO WATCH IS IN EFFECT FOR THE BIG COUNTRY
AREA...WITH A SEVERE THUNDERSTORM WATCH IN EFFECT FOR MOST OF THE
CONCHO VALLEY...AND NORTHERN EDWARDS PLATEAU.

SEVERE THUNDERSTORMS HAVE ALREADY DEVELOPED WEST AND NORTHWEST OF
THE AREA...WITH ONE CLUSTER NEAR THE DAVIS MOUNTAINS...AND A MORE
INTENSE AREA SOUTHWEST OF CHILDRESS WHERE TORNADO WARNINGS HAVE
ALREADY BEEN ISSUED.

AN OUTFLOW BOUNDARY IS CURRENTLY POSITIONED ACROSS THE BIG COUNTRY
FROM THE NORTHWEST TO SOUTHEAST. THUNDERSTORMS ARE BEGINNING TO
DEVELOP ALONG THIS BOUNDARY TO THE SOUTHEAST TOWARD OUR BIG COUNTRY
COUNTIES. WHILE WIND SHEAR DECREASES IN MAGNITUDE AS ONE MOVES
SOUTHEAST AWAY FROM THE INITIAL CONVECTION...INSTABILITY ACTUALLY
INCREASES. SO...WHILE STORMS MAY NOT BE TAPPING INTO THE BEST SHEAR
AS THEY ENTER OUR AREA...THEY WILL HAVE PLENTY OF INSTABILITY TO
WORK WITH AS SFC BASED CAPE VALUES RANGE BETWEEN 3500 AND 4500 J/KG.

FARTHER SOUTH...CAPE VALUES FROM THE SOUTHERN BIG COUNTRY INTO THE
CONCHO VALLEY AND NORTHERN EDWARDS PLATEAU RANGE FROM 4500 TO 5000
J/KG...SO THERE IS EVEN MORE INSTABILITY TO TAP INTO. HOWEVER...THE
CAP STRENGTHENS AS ONE MOVES EAST...SO THERE IS SOME QUESTION AS TO
WHETHER OR NOT STORMS WILL BE ABLE TO DEVELOP. IN ADDITION...SHEAR
ALSO WEAKENS...SO STORMS WILL LIKELY BE ABLE TO ROTATE AS THEY
INITIALLY DEVELOP...SUSTAINED ORGANIZATION IS QUESTIONABLE.

AS THE ACTIVITY DEVELOPS INTO THE EVENING HOURS...UPSCALE
DEVELOPMENT INTO CLUSTERS OF STORMS OR WEAKLY ORGANIZED MCS/S IS
EXPECTED...AS THE STORMS MOVE EAST TO SOUTHEAST.

ON FRIDAY...MODELS ARE SUGGESTING THAT A WEAKNESS WILL DEVELOP
WITHIN THE RIDGE AND MOVE ACROSS THE AREA. WITH THAT IN MIND...AND
THE FACT THAT WE WILL CONTINUE TO HAVE AMPLE MOISTURE AROUND...HAVE
KEPT CHANCE POPS IN THE FORECAST FOR THE AREA. ALSO...WITH THE
ADDITIONAL CLOUD COVER AND POSSIBLE RAINFALL DISRUPTING THINGS...HAVE
KEPT TEMPERATURES IN THE INHERITED UPPER 80S FOR THE AREA.

20

LONG TERM...
THE CONCERNS IN THE EXTENDED FORECAST ARE THE CONTINUED CHANCE OF
SHOWERS AND THUNDERSTORMS SATURDAY...FOLLOWED BY POSSIBLY ANOTHER
CHANCE OF PRECIPITATION AROUND THE MIDDLE OF NEXT WEEK. SCATTERED
SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS MUCH OF THE AREA
TOMORROW NIGHT AS A WEAKNESS IN THE RIDGE IS LOCATED OVER WEST
CENTRAL TEXAS. EXACTLY WHERE STORMS DEVELOP WILL BE DEPENDENT ON ANY
OUTFLOW BOUNDARIES THAT ARE LEFTOVER FROM CONVECTION THAT DEVELOPS
TONIGHT. PRECIPITABLE WATER VALUES WILL BE OVER 1.5 INCHES ACROSS A
GOOD PORTION OF THE REGION. THIS COMBINED WITH SLOW STORM MOTION
COULD RESULT IN LOCALLY HEAVY RAINFALL. A FEW SHOWERS AND
THUNDERSTORMS MAY LINGER INTO SUNDAY...BUT FOR NOW I HAVE LEFT THE
FORECAST DRY AS THE MAIN FOCUS HAS BEEN ON THE FIRST 48 HOURS.

DRIER CONDITIONS CAN BE EXPECTED FOR THE FIRST PART OF NEXT
WEEK...WITH NEAR NORMAL TEMPERATURES. MODELS INDICATE THE NEXT UPPER
LEVEL TROUGH MOVING ASHORE THE WEST COAST TUESDAY...THEN APPROACHING
WEST CENTRAL TEXAS WEDNESDAY OR THURSDAY OF NEXT WEEK. MODEL
DIFFERENCES IN TIMING AND STRENGTH OF THIS UPPER LEVEL TROUGH
CONTINUE...SO FOR NOW I HAVE KEPT POPS JUST BELOW 20 PERCENT. POPS
MAY NEED TO BE INTRODUCED ON FUTURE SHIFTS IF MODELS CONTINUE TO
INDICATE THE APPROACH OF THIS NEXT STORM SYSTEM AROUND THE MIDDLE OF
NEXT WEEK.

DANIELS

&&

.PRELIMINARY POINT TEMPS/POPS...
ABILENE 	 70  88  68  85  68 /  70  30  30  20  20
SAN ANGELO 	 71  88  68  87  68 /  40  30  30  20  20
JUNCTION 	 71  88  69  86  68 /  10  20  20  20  10

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

99/99/04
Hazardous weather outlook, May 23, 5:55 AM CDT, 18 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
555 AM CDT THU MAY 23 2013

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-241100-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
555 AM CDT THU MAY 23 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...TODAY AND TONIGHT
ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE NORTHWESTERN BIG
COUNTRY AFTER 5 PM TODAY. THUNDERSTORM COVERAGE SHOULD INCREASE
ACROSS THE BIG COUNTRY THIS EVENING AND TONIGHT...AND POSSIBLY
FARTHER SOUTH ACROSS THE CONCHO VALLEY AND INTO CROCKETT COUNTY.

FREQUENT CLOUD TO GROUND LIGHTNING COULD ACCOMPANY SOME OF THE
STORMS. SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE BIG COUNTRY...
MAINLY NORTH OF INTERSTATE 20. THE SEVERE WEATHER THREATS INCLUDE
VERY LARGE HAIL AND DAMAGING WINDS. AN ISOLATED TORNADO THREAT
WILL ALSO EXIST.

LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WHERE THE THUNDERSTORMS
OCCUR...THIS EVENING AND TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SHOWERS AND THUNDERSTORMS ARE POSSIBLE FRIDAY THROUGH SATURDAY...
WITH THE BEST CHANCE ACROSS THE AREA ROUGHLY NORTHWEST OF A LINE
FROM BAIRD TO SAN ANGELO TO OZONA. FREQUENT LIGHTNING AND LOCALLY
HEAVY RAINFALL WILL BE POSSIBLE WITH THE STORMS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON THROUGH THE
EVENING HOURS ACROSS PARTS OF THE BIG COUNTRY.

In the hours before

Local storm report, May 23, 10:13 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1013 PM CDT THU MAY 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0828 PM     TSTM WND DMG     ABILENE                 32.45N  99.73W
05/23/2013                   TAYLOR             TX   LAW ENFORCEMENT

            PART OF ROOF RIPPED OFF OF MOBILE HOME AT 161 SOUTH
            PIONEER ST.

&&

EVENT NUMBER SJT1300298

DOLL
Local storm report, May 23, 10:14 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1014 PM CDT THU MAY 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     TSTM WND DMG     ABILENE                 32.45N  99.73W
05/23/2013                   TAYLOR             TX   LAW ENFORCEMENT

            NUMEROUS TREES DOWN THROUGHOUT THE CITY.

&&

EVENT NUMBER SJT1300299

DOLL
Local storm report, May 23, 10:16 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1016 PM CDT THU MAY 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0826 PM     TSTM WND DMG     4 S ABILENE             32.39N  99.73W
05/23/2013                   TAYLOR             TX   AMATEUR RADIO

            LOCAL SHOP HAD ALL WALLS BLOWN INWARD ON ELMDALE RD.

&&

EVENT NUMBER SJT1300300

DOLL
Local storm report, May 23, 10:17 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1017 PM CDT THU MAY 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0826 PM     TSTM WND DMG     ABILENE                 32.45N  99.73W
05/23/2013                   TAYLOR             TX   AMATEUR RADIO

            NUMEROUS POWER POLES DOWN ALONG ELMDALE RD.

&&

EVENT NUMBER SJT1300301

DOLL
Local storm report, May 23, 10:19 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1019 PM CDT THU MAY 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     TSTM WND DMG     2 NE ABILENE            32.47N  99.71W
05/23/2013                   TAYLOR             TX   AMATEUR RADIO

            POWER POLES DOWN. FIREWORKS STAND BLOWN OVER AT HWY 351
            AND INTERSTATE 20.

&&

EVENT NUMBER SJT1300302

DOLL
Special weather statement, May 23, 11:28 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1128 PM CDT THU MAY 23 2013

TXZ064>066-071>073-077-139-154-155-168>170-240530-
IRION TX-KIMBLE TX-MCCULLOCH TX-MASON TX-MENARD TX-RUNNELS TX-SAN
SABA TX-SCHLEICHER TX-STERLING TX-TOM GREEN TX-COLEMAN TX-COKE
TX-CONCHO TX-
1128 PM CDT THU MAY 23 2013

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1230 AM CDT FOR
IRION...KIMBLE...MCCULLOCH...MASON...MENARD...RUNNELS...SAN SABA...
SCHLEICHER...STERLING...TOM GREEN...COLEMAN...COKE AND CONCHO
COUNTIES...

POTENTIAL STORM HAZARDS INCLUDE...
  GUSTY WINDS AND SMALL HAIL

AT 1123 PM CDT...NUMEROUS STRONG THUNDERSTORMS WERE NOTED ACROSS
MUCH OF THE CONCHO VALLEY AND THE HEARTLAND...FROM SAN ANGELO TO
BRADY. MANY OF THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL
UP TO DIME SIZE...AND WIND GUSTS TO 45 MPH. THE INDIVIDUAL STORMS
WERE DRIFTING NORTHWEST....WHILE THE ENTIRE AREA WAS DEVELOPING TO
THE SOUTH.

POTENTIAL STORM IMPACTS INCLUDE...
  A FEW WEAK BRANCHES BROKEN...
  AN ISOLATED POWER OUTAGE POSSIBLE...
  HAZARDOUS DRIVING CONDITIONS...

LAT...LON 3104 10096 3108 10097 3108 10110 3113 10128
      3210 10086 3209 10073 3151 9920 3146 9918
      3146 9905 3053 9915
TIME...MOT...LOC 0424Z 180DEG 0KT 3144 10019

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 7:35 PM CDTSevere Thunderstorm WarningSJTCallahan, Haskell, Jones, Shackelford, Taylor, Throckmorton40 min
May 23, 7:40 PM CDTSevere Thunderstorm WarningSJTNolan50 min
May 23, 8:11 PM CDTSevere Thunderstorm WarningSJTBrown, Callahan, Coleman, Jones, Runnels, Shackelford and 1 more49 min
May 23, 8:44 PM CDTAreal Flood AdvisorySJTCallahan, Shackelford2 hr
May 23, 8:59 PM CDTSevere Thunderstorm WarningSJTBrown, Callahan, Coleman, Jones, Runnels, Shackelford and 1 more46 min
May 23, 9:07 PM CDTSpecial Weather StatementSJTIrion38 min
May 23, 9:24 PM CDTSpecial Weather StatementSJTConcho, Tom Green51 min
May 23, 9:40 PM CDTSevere Thunderstorm WarningSJTBrown, Coleman50 min
May 23, 9:47 PM CDTSpecial Weather StatementSJTJones, Shackelford, Taylor58 min
May 23, 10:28 PM CDTSevere Thunderstorm WarningSJTColeman, Concho, McCulloch47 min
May 23, 10:36 PM CDTSevere Thunderstorm WarningSJTIrion, Sterling, Tom Green39 min
May 23, 11:08 PM CDTAreal Flood AdvisorySJTCoke, Irion, Sterling, Tom Green112 min
May 23, 11:14 PM CDTSevere Thunderstorm WarningSJTMcCulloch46 min
May 23, 11:18 PM CDTAreal Flood AdvisorySJTColeman, Concho, McCulloch, Menard117 min
May 23, 11:28 PM CDTSpecial Weather StatementSJTCoke, Concho, Irion, McCulloch, Mason, Menard and 1 more62 min
May 24, 12:24 AM CDTSpecial Weather StatementSJTConcho, McCulloch, Mason, Menard, Schleicher66 min
May 24, 12:25 AM CDTAreal Flood AdvisorySJTCrockett, Irion, Menard, Schleicher110 min
May 24, 12:56 AM CDTSpecial Weather StatementSJTCrockett, Kimble, McCulloch, Menard, Schleicher, Sutton34 min
May 24, 1:00 AM CDTAreal Flood AdvisorySJTConcho, McCulloch2 hr
May 24, 1:03 AM CDTSevere Thunderstorm WarningSJTKimble, Menard42 min
May 24, 1:12 AM CDTAreal Flood AdvisorySJTCrockett, Kimble, Sutton2 hr
May 24, 1:18 AM CDTFlash Flood WarningSJTMenard3 hr
May 24, 1:53 AM CDTFlash Flood WarningSJTKimble4 hr
May 24, 2:06 AM CDTSpecial Weather StatementSJTKimble24 min
May 24, 2:31 AM CDTFlash Flood WarningSJTConcho3 hr
May 24, 4:25 AM CDTFlash Flood WarningSJTMenard3 hr
May 24, 5:24 AM CDTFlash Flood WarningSJTConcho2 hr
May 24, 5:54 AM CDTFlash Flood WarningSJTKimble2 hr
May 24, 7:40 AM CDTAreal Flood AdvisorySJTConcho, Kimble, McCulloch, Menard3 hr
May 24, 3:12 PM CDTSpecial Weather StatementSJTShackelford63 min
May 24, 3:49 PM CDTSpecial Weather StatementSJTThrockmorton56 min

Nearby

Flash Flood Warnings in Texas, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.